# SDR QXEA2024081200192

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,979 hours, 3,122 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 70253651904
- Part serial: 2211E144
- Condition: Malfunctioned
- Part time: 3,973 hours, 3,116 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CRG FIRE PROT FAULT ADVISORY ACTIVE ON EICAS. REMOVED FROM SERVICE. T/S CRG FIRE PROT FAULT ADVISORY (FAULT CODES: 26230055UT1 AND 26230054UT1). FAULTS NOT ACTIVE ON APPLYING AC POWER. PERFORMED AOG ENGINEERING RECOMMENDED T/S REFER TO TO# 202408101120 W/O: 343576 N/R - 00006. NO FAULTS FOUND, ALL ELECTRICAL CHECKS GOOD. IAW E175 FIM 26-23-00-810-808-A, FIM 26-23-00-810-807-A, AND WM 26-23-50. REMOVED AND REPLACED JUNCTION MODULES GS0285 AND GS0287 IAW E175 SWPM 20-35-03. REMOVED AND REPLACED FIRE EXTINGUISHER PANEL. IAW E175 AMM 26-20-01-000-801-A, AMM 26-20-01-400-801-A. AS AN ADDITIONAL MEASURE GEN I/O MODULE S/N: 13079619 IN MAU 2 SLOT 9/10 WAS PREVIOUSLY INSTALLED IN MAU 1 SLOT 11/12. RELATED “HI ARM” EICAS” MESSAGE WAS FOUND TO CHANGE FROM AFT CARGO HI ARM TO FWD CARGO HI ARM AFTER THIS MODULE SWAP. REMOVED AND REPLACED GEN I/O MODULE MAU 2 SLOT 9/10 IAW E175 AMM 31-41-06-000-801-A, AMM 31-41-06-400-801-A. RECONNECTED GEN I/O MAU 1 SLOT 11/12 IAW E175 AMM 31-41-06-400-801-A. OPERATIONAL SOFTWARE TARGET LOAD COMPLETE. IAW E175 AMM 45-45-00-470-801-A, NO AVNX MAU FAULTS NOTED. OPERATIONAL TEST OF FIRE PROTECTION SYSTEM GOOD. NO FAULTS NOTED. IAW E175 AMM 26-00-00-700-801-A. RETURNED TO SERVICE.
